ASYMPTOTIC EIGENVALUE ESTIMATION FOR A CLASS OF STRUCTURED MATRICES

Juan Liang;Jiangzhou Lai;Qiang Niu

[Juan Liang]School of Math.and Statistics,Minnan Normal University,Zhangzhou 363000,Fujian,PR China.
[Jiangzhou Lai]School of Math.and Computer Science,Fuzhou University,Fuzhou 350108,Fujian,PR China.
[Qiang Niu]Dept.of Mathematical Sciences,Xi'an Jiaotong-Liverpool University,Suzhou 215123,Jiangsu,PR China

应用数学年刊:英文版

Issue:2Pages:152-158

Publication Year:2019

Identifier:http://hdl.handle.net/20.500.12791/001847

Abstract

In this paper we consider eigenvalue asymptotic estimations for a class of structured matrices arising from statistical applications. The asymptotic upper bounds of the largest eigenvalue(λmax) and the sum of squares of eigenvalues(■)are derived. Both these bounds are useful in examining the stability of certain Markov process. Numerical examples are provided to illustrate tightness of the bounds.

Keywords

[7846710]TOEPLITZ [100140284]EIGENVALUE rank-one [100040227]MODIFICATION [8672540]MATRIX [7851728]TRACE

Copyright 2006-2020 © Xi'an Jiaotong-Liverpool University 苏ICP备07016150号-1 京公网安备 11010102002019号